I took cymbalta for several months last winter for chronic pain, although not the same pain as you. I don't believe that I got any side effects from it until I was on the maxium dose. It didn't help me at all, so I stopped at that point. I do remember though, that my doctors started me off slow with it. I think 30 is the smallest it comes in, and I started with 30 once a day, and then after a week, went up to 30 twice a day, then a few weeks, went up to 30 in the morning and 60 at night, and after a few more weeks went up to 60 twice a day. Did you just start off on the 60? If I remember correctly the therapeutic dose for CP is supposed to be 60 - 90mg/day. Maybe if you start off slower and let your body adjust, you won't get the side effects, or at least they won't be as severe. Have you tried talking to your doctor? Like anything, the side-effects should go away with time, but since the side-effects are troublesome to you, I would definitely talk to your doctor and see what he says.
Post Edited (skeye) : 12/11/2008 6:21:12 PM (GMT-7)